# SDR COMA2009042250121

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 36,430 hours, 33,779 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Part serial: 5013
- Condition: Failed
- Location: Te Flap
- Part time: 13,592 hours, 11,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MSG AFTER T/O FROM BOS LEFT FLAP STOPPED AT 5 DEG, RIGHT FLAP STOPPED AT 8 DEG.  EMERGENCY DECLARED, A/C RETURNED TO BOS LANDED SAFELY.  REMOVED AND REPLACED LEFT I/B FLAP O/B ACTUATOR.
